December 16, 2017, 07:22:36 AM *
Welcome, Guest. Please login or register.
Did you miss your activation email?

Login with username, password and session length
Pages: [1]   Go Down
Print
Author Topic: tamazapan  (Read 5392 times)
0 Members and 1 Guest are viewing this topic.
quimby
Guest
« on: February 19, 2008, 04:31:52 PM »

not sure on the spelling sorry!  Have just started these only 10mg to get me off to sleep.  Last night I slept sooooooooooo well, but today I feel really groggy.  This could be becase i also have a chest infection and larangitis but just wondered if anyone else takes this to help them sleep?  Do you have groggy feelings also?

I am only on this short term to kick my sleep pattern back into touch cause i was not sleeping til about 1am and thn sleeping most of the day.
xx
Logged
leamadzw
Guest
« Reply #1 on: February 19, 2008, 05:03:43 PM »

I havent ever used them, but i used to babysit for a woman who was on them and it took 7 years for her to wean herself off so try and be careful.. Also i hear they sell for a fair amount Wink lol.. I'm joking.. Good luck with them
Logged
quimby
Guest
« Reply #2 on: February 19, 2008, 05:34:26 PM »

thank you leamadzw,  doc has only given me enough for a couple f weeks and i really don't want to be on them for too long so very short term solution for me to get back into good sleeping habbits!  I could do with some extra cash tho!!!!  Only kidding, wouln't dream of it, no matter how much debt i'm in.

xx
Logged
leamadzw
Guest
« Reply #3 on: February 20, 2008, 10:43:56 AM »

lol.. No.. anyway, you need them for now Tongue  How are they working since your post?  Not sure where you live, so not sure if there's been night time since lol.. Maybe the groggyness is just because your body is getting used to the medication.  Prehaps that will wear off soon x
Logged
quimby
Guest
« Reply #4 on: February 20, 2008, 11:26:17 AM »

I think i'm feeling a little better today, my head still feels funny and struggled to get up, kind of felt hungover, so I o thinks it's the pills.  I have a appointment with my doc next week for a review so will see how i go - hey at least i'm sleeping!!!   LOL!!!

xx
Logged
roz
Guest
« Reply #5 on: February 20, 2008, 11:51:21 AM »

Hey!  Glad they seem to be working for you, I might ask my GP to prescribe them for me!

I was taking amitriptelyne in order to help me get some sleep, I began taking 1 tablet per night round about the end of november, and they worked to perfection - straight off to sleep - no problems, still felt like crap the next day, but at least I was getting to sleep at night, instead of just laying there.

By the begining of January (ish), I found I was back to being unable to sleep, so the dose was increased to 2tabs per night, which worked well.

In the meantime, I noticed that I had gained a bit (!) of weight.  Since being off work in the summer, I had gained 1/2 stone - I put this down to having gone from doing everything to nothing.  No problem, but then I found around Xmas time, I had gained a further stone.  I put this down to Xmas eating & lots of sweets........ but by the end of January, I had gained a further stone.  This thime, I had not been indulging, far from it - I was trying to diet to get rid of my Xmas pud!  And I had gone back to work for a couple of days a week, so if anything, I should have LOST weight.

Looking at the side effects of Ami, it states that there 'may be some weight gain', this may be due to taking the tablet or begining eating again (for people who have had no appetite due to having depression).  So I have stopped taking them.  I havnt taken any for just over a week.  I weighed myself this morning and I have lost 3lb.  I have not changed my diet or done anything differently.  Just stopped taking the tabs.

However, the downside is, I cant get to bloody sleep now!  And my aches and pains seem to have returned to their former glory - when I was on the tabs, they were there, but not to the extent they are now............  

Being 5 foot 1 3/4 inches tall and gaining 21/2 stone in just over six months is not much fun!  I cant fasten my jeans!  and i cant afford to buy new clothes that fit me........  i just cant take any more of those tablets, i will be gaining a stone a month!

xxxxx
Logged
quimby
Guest
« Reply #6 on: February 20, 2008, 12:07:12 PM »

I know what you mean rox, i am 5ft 3 and struggle with my weight, have recently found out i have polycistic ovary syndrome which aid weight gain and makes it very difficult to loose!  I am taking meds for that So the weight is coming off now but very very very slowly which my doc says is good but i am very frustrated with, having been overweight for 4years now!  If you not happy with the meds you are on i would definately ask for a review, but tamazepan is definately a short term solution due to the type of drug it is.

xx
Logged
roz
Guest
« Reply #7 on: February 20, 2008, 12:21:36 PM »

i have noticed today that i am doing something i havnt done in ages, i have been clenching my teeth!  dont know if its coz i stopped taking the tablets or because i had that awful stressful day yesterday - its disgusting,
Logged
quimby
Guest
« Reply #8 on: February 20, 2008, 01:16:53 PM »

omg i do that too!  i hate it, and t really hurts, and it gives me stress headaches!  i don't know why either, every time i think ive got it pinned to something like stress i will do it at a completely different time...  so frustrating!

xx
Logged
leamadzw
Guest
« Reply #9 on: February 20, 2008, 01:23:05 PM »

I've also noticed lately i've been clenching my teeth.. Maybe that's why my headaches have been so bad lately??  I don't even realise i'm doing it sometimes.. Is it stress that makes you clench your teeth?
Logged
quimby
Guest
« Reply #10 on: February 20, 2008, 01:27:27 PM »

definately stress, but people have also said it's a symptom of ME.  I physically have to relax myself but sometimes it just clenches right up again when i stop thinkng about relxing, so annoying!

xx
Logged
Robm
Senior Member
****
Offline Offline

Gender: Male
Posts: 282


Still here ....


« Reply #11 on: February 25, 2008, 09:42:01 PM »

Ive just had to order some new pants for the weight ive put on while ive been off work etc... :o
Logged
quimby
Guest
« Reply #12 on: February 26, 2008, 07:16:49 AM »

Off them now.  Did not like the way they made me feel at all!  So now have changed my meds.  My anxiety was coming back so have now come off fluoxetine and am now back on efexor, which worked for me in the past to get rid of my anxiety and help me sleep, so fingers crossed!

xx
Logged
Pages: [1]   Go Up
Print
Jump to:  

Black Rain by Crip

© Chronic Fatigue Syndrome

Powered by SMF 1.1.21 | SMF © 2015, Simple Machines
XHTML | CSS